# SDR C2XA04BT085

- Difficulty date: August 7, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 14,374 hours, 10,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 73648
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCI LOG SQUAWK FWD OVER THE WING AISLE EXIT LOCATOR SIGN INOP.  REMOVED AND REPLACED NR 4 BATTERY POWER SUPPLY IAW EMB 145 AMM 33-50-04.  OPS CHECK GOOD.
